# SDR SWAA2023031302139

- Difficulty date: February 11, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N289CT
- Make and model: Boeing 737-7H4
- Aircraft serial: 36633
- Aircraft time: 50,940 hours, 30,659 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO BAY THRESHOLD AT RBL 29 BS 440+7; BS 440+17. (MARKED)<[01] VERIFIED APPLICABILITY IAW SRM 53-30-15-0L-1 FOR IDENTIFICATION AND SRM 53-30-15-1A-1 FOR ALLOWABLE DAMAGE. STEPS 1 AND 2 PARTIAL.;[02] VERIFIED CORRECTIVE ACTION STEP 1.;[03] LOCATED AND DRILLED NEW FWD CARGO BAY THRESHOLD AT RBL 29 BS 440 TO BS 495 I.A.W SRM 51-40-05-0G-0 AND DWG 143A8122.;[04] VERIFIED CORRECTIVE ACTION STEP 3.;[05] JOB CARD WILL BE ACCOMPLISHED ON N/C TTG8Q00HSBYJ;[06] JOB CARD WILL BE ACCOMPLISHED ON CARD 5330-E-16461-NG [TTG8Q004DRF3];[07] UP DATED PARTS REQUIREMENTS;[08] VERIFIED CORRECTIVE ACTION STEPS5;6 AND 7. TASK CARD COMPLETE.;[09] VERIFIED MEASUREMENT TABLE.
